Does Hydrocodone cause Nightmares?

Last Update May 30, 2016
Nightmares is a known side effect of Hydrocodone
Disclaimer
Treato found 208 posts discussing Hydrocodone and Nightmares.
In most of these discussions patients report that Hydrocodone causes Nightmares.
The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
About Hydrocodone
Hydrocodone is an opioid commonly used as a pain killer and as a cough suppressant. Considered habit-forming, hydrocodone is one of two main ingredients in the prescription painkil...
Read more
Hydrocodone is a cough & cold medication.
Uses: Hydrocodone is prescribed for Pain and is mostly mentioned together with this indication. Read More
Satisfaction Score
?
3.1
5 1 152825
Moderately Satisfied
based on 152,825 conversations around the web
Back to all concerns

Does Hydrocodone cause Nightmares?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 208 discussions
?
Nightmares from Hydrocodone
| nightmares
I'm so tired. I can't sleep having horrible nightmares woke myself up out if it and had sleep paralysis. I was seeing shadowy figures, very morbid and detailed dream.

?
Nightmares from Hydrocodone
| sea
i am 45 yrs old and since taking hydrocodone for pain my nightmares have gotten more and more severe.

?
Nightmares from Hydrocodone
| Jewels
I take it on occasion for my health issues and I have the worst nightmares ever. I wish I knew how to not have them other than to not take them. But Dr. wants me to use it till I get surgery maybe they can trade it for something else? I dont know maybe all the pain meds do. Just be sure you tell your dr. if you have them. Maybe they can switch you to something better. Good luck

?
Nightmares from Hydrocodone
| Hydrocodone/acetaminiphen10-325
Hydrocodone. After knee replacement,Hydrocodone relieved pain quite adequately, but bad dreams cropped up. This was not severe enough to adjust meds, and went away immediately after finishing treatment

?
Nightmares from Hydrocodone
| Indi
I've been taking hydrocodone, usually one or two tabs a day for almost a year. Recently, I've been having horrible nightmares, but only if I take one at night close to bedtime. I'm wondering if this is something that has occurred because of a cumulative effect. Does anyone know anything about this?

?
hydro
| Adriana saenz
hi I'm Adriana I am 15 years old and well the dc gave me hydros to take my pain away from surgery I just had and well the 2nd night I started having nightmares ?! and well it's been a week and well the dreams get more and more advance now I will wake up but I can't move ? & ill stay like that for abt. 8mnts w. out moving or talking until I snap out of it .. and during the day my moods change and I really need these pills cuz of the pain but the side affects are just to crazy and well I don't mind a few bad dreams here and there but I hear voices when I wake up , I mean the dreams are bloody murder dreams I wake up scared and my heart rate is off the charts .. but I say the worst part abt. hydros is sometimes when you wake up you stay in shock you can't move or talk and your hallucinating almost like a cheap high .. but many ppl are different I'm just saying what iv experienced ..
Talktoyourdoctor
August 3, 2014
Talk to the doctor who prescribed the pills. There are a lot of pain medications and people react differently to them. There could be a different class of medication or even dosage of the same medication that don't cause these side effects. The important thing is to talk to your doctor.
USN Dr
July 13, 2014
Sleep paralysis is a side effect of narcotics. It is a less likely side effect but does happen more than you think.
I love how people try to diagnose you with narcolepsy over the Internet.
jessica
May 30, 2014
its called sleep paralysis. look it up, happens to me every night. its side effects from narcolepsy.
Destiny
May 13, 2014
the reason you cant move after a dream is because while you are sleeping you body makes chemicals so you cant move. when you wake up from a dream you are just feeling the chemicals in your body. it had nothing to do with the meds.

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...